# SDR 96UAL900405

- Difficulty date: June 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7461U
- Make and model: Boeing 727222
- Aircraft serial: 21915
- Engine: Pwa JT8D15
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve Connector
- Condition: Loose
- Location: Nr 1 Crossfeed
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 1 CROSSFEED VALVE FAILED OPEN, NR 3 FAILED CLOSED.  DIVERTED TO DEN.  SUPPLEMENTAL DATA UPDATE:  FOUND NR 1 CROSSFEED VALVE CONNECTOR DISCONNECTED.  RECONNECTED AND OPENED NR 3 CROSSFEED VALVE PER DF794.
